# SDR 7C7A2023070300042

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 59,892 hours, 73,576 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: 51608003
- Part serial: 741
- Condition: Failed
- Location: Unknown
- Part time: 59,892 hours, 73,576 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 A/C GEN CAUTION LIGHT ILLUMINATED.  REPLACED #2 AC GCU
